MAUDE Adverse Event Report: ALMA LASERS LTD. HARMONY XL PRO SYSTEM 100-120V (BLACK/GREY); POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS LTD. HARMONY XL PRO SYSTEM 100-120V (BLACK/GREY); POWERED LASER SURGICAL INSTRUMENT
Model Number 1
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that a patient sustained a burn at the treatment site following use of the harmony xl pro system.Alma lasers inc.Conducted an investigation and determined that the burn likely occurred due to multiple stacks or multiple passes being performed at the treatment site and found iit was likely to result in a permanent scar.Alma lasers inc.Has made due to diligence efforts to obtain the device for further evaluation; however, as of the date of this report, the device has not been returned by the user facility.

Brand Name
HARMONY XL PRO SYSTEM 100-120V (BLACK/GREY)
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, caesarea 30798 95
IS  3079895
MDR Report Key24373874
Report Number3004450661-2026-00003
Device Sequence Number17359072
Product Code GEX
UDI-Device Identifier17290110120907
UDI-Public17290110120907
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2026
Report Date (Section F) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAAHP02110623GAH10001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/22/2026
Device Age4 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexFemale
Date Report Sent to FDA02/17/2026